# SDR FDEA202011032755

- Difficulty date: November 3, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: AJC81611
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, UPON REMOVAL FOR BANJO FITTING REPAIR ACCESS, RIGHT HAND SIDE LOWER WEB PANEL FOUND WITH A CRACK LINE FROM CORNER EDGE AT STATION Y=2164.  VERTICAL STABILIZER LOWER PYLON CARRY THRU REAR CENTER SPAR TO REAR SPAR RIGHT HAND SIDE LOWER WEB PANEL REPAIR CARRIED OUT, AS PER EA 1-5530-T0357937 PART1.  TITLE: STABILIZERS-VERTICAL STABILIZER-FASTENER DEVIATION TO SRM 55-30-02 REPAIR 6-LOWER PYLON RT CARRY THRU REAR CENTER SPAR TO REAR SPAR WEB REPAIR.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
